JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 2, Issue 2, Article 15
On Some Fundamental Integral Inequalities and their Discrete Analogues

    Authors: Baburao G. Pachpatte,  
    Keywords: Integral inequalities, discrete analogues, two independent variables, partial differential and difference equations, nondecreasing, nonincreasing, terminal value, non-self-adjoint hyperbolic partial differential equation  
    Date Received: 08/11/00  
    Date Accepted: 20/01/01  
    Subject Codes:


    Editors: Drumi Bainov,  

The aim of the present paper is to establish some new integral inequalities on two independent variables and their discrete analogues which provide explicit bounds on unknown functions. The inequalities given here can be used as tools in the qualitative theory of certain partial differential and finite difference equations.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login